# SDR UIEA2015092400547

- Difficulty date: September 24, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,068 hours, 16,289 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 2830007101
- Part serial: 1981
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE MULTIPLE TIMES DURING FLIGHT.  FOUND FUEL LEAKING FROM, FLOAT OPERATED SOV, IN LT TANK.  REPLACED LT FLOAT OPERATED SOV IAW AMM 28-22-10, NO LEAKS NOTED.
